# SDR DALA2018092505751

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON CHORD AT RIB STATION LES 92.70 RH HORIZONTAL STABILIZER. CHORD AT RIB STA LES 92.70 RH HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 55-10-09.
